# SDR 98UAL900395

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 0862
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Discharged Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE DISCHARGE LIGHT IS ILLUMINATED.  RED DISCHARGE INDICATOR IS PRESENT ON AIRCRAFT.
